# SDR DXTA2025051903526

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9734
- Aircraft time: 7,961 hours, 3,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Panel
- Part number: 260014T40SA
- Part serial: 46R2N0
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR MOTOR SWITCH: INTERIOR AIRSTAIR DOOR SWITCH INOP. WHEN PRESSED, DOOR WILL NOT CLOSE. CORRECTIVE ACTION; REPLACED INTERIOR MED SWITCH PANEL IAW GLOBAL 5000 MM 52-11-09. OPS CHECK GOOD.
